MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM RT SZ 4 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150400204
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Unspecified Infection (1930); Pain (1994); Synovitis (2094); Ambulation or Postural Difficulties (2544); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 10/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6), study no: (b)(6).Clinical adverse events received for pain post rt tka, device and procedure(relatedness): device related: possibly, procedure related: possibly, date of event: 9/oct/2024, date of implant: no information provided, date of revision: no information provided, device location: right.Treatment/impact: revision surgery.Depuy components used in procedure without date of revision: catalog id#: 151600508, lot id#: jc8468, component type: tibial, description: attune cr all poly tib sz5 8mm.Catalog id#: 151820038, lot id#: 4032067, component type: patellar, description: attune medial dome pat 38mm.Catalog id#: 150400204, lot id#: d22080770, component type: femoral, description: attune c/ret fem rt sz 4 cemented.Catalog id#: 3312040, lot id#: 382038,6 component type: cement, description: smart set cmw 1 40g.Catalog id#: 3312040, lot id#: 3846376, component type: cement, description: smart set cmw 1 40g.Patient was seen on (b)(6) 2024, in the clinical office setting as part of her regular follow-up for knee replacement.She presented with persistent pain, swelling.And difficulty standing for lengthy periods of time or climbing stairs.X-rays show what appears to be bone resorption under posterior femur implant and beneath the patella implant.Patient has not had fever or chills.Physician felt like this might be evidence of a low grade indolent infection, so did knee aspiration procedure in the office, for cultures/synovasure tests.On (b)(6) 2024, patient was called by the clinical office to discuss findings of her knee culture aspiration and lab work.Her white blood cell count was elevated.And the cultures grew gram positive cocci--indicating, that she has an infected knee.Plans were made to prepare for either a stage one or stage two revision of the knee to treat the infection.Plan was to see the patient again pre-operatively, prior to the revision surgery.
 
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code: 150400204, lot: d22080770 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> a manufacturing record evaluation (nc search) was performed for the finished device product code: 150400204, lot: d22080770 and no non-conformances / manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Operative notes received.The patient underwent a revision of her right knee on (b)(6) 2024 due to chronic infection over the past 6 months causing pain and swelling.Radiographic changes show resorptive change under the tibia.Intraoperatively, synovitis was found and a baker cyst was identified that had been infected.There was also a cyst somewhat in the lateral gutter with infected type tissue which was debrided.The entire prosthesis was removed and an antibiotic loaded spacer was placed.

Brand Name
ATTUNE CR FEM RT SZ 4 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20556494
Report Number1818910-2024-22522
Device Sequence Number3201030
Product Code JWH
UDI-Device Identifier10603295041191
UDI-Public(01)10603295041191(17)320731(10)D22080770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150400204
Device Lot NumberD22080770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/05/2024
11/15/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/06/2024
11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR ALPOLY TIB SZ5 8MM.; ATTUNE MEDIAL DOME PAT 38MM.; DEPUY CMW 1 40G.; DEPUY CMW 1 40G.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient Weight82 KG